# SDR AALA201509129014

- Difficulty date: September 10, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N941UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- Aircraft time: 67,868 hours, 25,052 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 8301002
- Part serial: 0356
- Condition: Defective
- Location: Rt Engine
- Part time: 34,922 hours, 11,345 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, B
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED THAT DURING CRUISE UP THE NE COAST, THE RT ENG UNSPOOLED.  THE CREW SEEMED TO THINK IT MAY HAVE BEEN A COMPRESSOR STALL.  THE CREW ELECTED TO DIVERT & DECLARED AN EMER.  IT WAS REPORTED INITIALLY THAT THERE MAY HAVE BEEN SOME FUMES IN THE CABIN, BUT PAXS DID NOT COMPLAIN OF ANY FUMES.  UPON DESCENDING, THE ENG ROLLED BACK & THE ENG PARAMETERS RETURNED TO NORMAL.  REPLACED NR 2 ENG HP FUEL PUMP IAW AMM 73-11-03-004-001 & 73-11-03-404-016.
